Volume 12, Issue 4
Convergence Analysis of the Inexact Uzawa Algorithm for Nonlinear Saddle Point Problems

Baohua Huang and Changfeng Ma


Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 1093-1118.

Preview Full PDF BiBTex 21 540
  • Abstract

In this paper, we consider the inexact Uzawa algorithm for solving the nonlinear saddle point problem. Based on the energy norm, some sufficient conditions are given for the convergence of the algorithm, and the error analysis is also presented. Moreover, some numerical results are reported to illustrate the efficiency of the considered algorithm.

  • History

Published online: 2019-06

  • AMS Subject Headings


  • Cited by